My 10 month old son is on Amoxicillin for an ear infection, and today he's developed a very spotty red rash on his chest stomach and back. The spots are very close together and raised (they do fade under pressure first thing I checked). He has had 5 courses of amoxicillin in the last 5 months for chest and ear infections, and I have noticed a rash once before but didnt link it with the medicine. He was in contact with someone with chicken pox (all scabbed over) yesterday but its far too soon after that for it to be chicken pox. So I was wondering if he's developed an allergy to the medicine and whether or not any of you guy know anything about this-what sort of rash too look for, any other symptoms etc. I should also add he is mildly Lactose Intolerant, I do not know if this is related.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.